MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM TOTAL HCG (THCG)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM TOTAL HCG (THCG)
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A customer from outside the united states reported observation of an elevated atellica im total hcg (thcg) result which was discordant relative to repeat testing.Siemens evaluated the instrument data and the information provided by the customer.Reagent issues were ruled out based on review of quality control (qc) which showed recovery within acceptable ranges and no issues were reported with other patient samples.The sample and reagent trace files were reviewed which showed no evidence of aspiration and/or dispense issues affecting thcg reagent delivery and autocheck data were within specifications.Return of the patient sample for further investigation by siemens was not warranted because the discordant result was not reproducible.A proactive service was dispatched to the customer's site.The siemens customer service engineer (cse) inspected the aspirate probes and determined that the analyzer was performing acceptably.Based on the available information, the cause of the discordant result was unable to be determined.A product problem has not been identified, and the issue was resolved by routine troubleshooting.The customer is operational, and no further actions are required.
 
Event or Problem Description
The customer reported observation of an elevated atellica im total hcg (thcg) result which was discordant relative to repeat testing when using lot# 362.An initial elevated thcg result was obtained for the patient in question.The elevated result was reported to the physician(s), but it is unknown if the result was questioned by the physician(s).A new sample was drawn from the same patient and tested on the original analyzer which produced a lower result.For troubleshooting purposes, both samples were retested on an alternate analyzer (atellica ci 1900), which produced lower results similar to the result obtained from the second sample.The lower result was considered correct, and a corrected report was issued to the physician(s) based on repeat testing.There are no known reports of patient intervention or adverse health consequences due to this event.

Brand Name
ATELLICA IM TOTAL HCG (THCG)
Common Device Name
ATELLICA IM TOTAL HCG (THCG)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration# 1219913
east walpole MA 02032
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key22554131
Report Number1219913-2025-00147
Device Sequence Number9785278
Product Code DHA
UDI-Device Identifier00630414600024
UDI-Public(01)00630414600024(10)60171362(17)250906
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K192790
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/06/2025
Device Model NumberN/A
Device Catalogue Number10995689
Device Lot Number60171362
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Initial Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale